# SDR REXA2015043000450

- Difficulty date: April 30, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 16,290 hours, 10,289 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Defective
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF JC 900-21-220-100 NOTICED EMER FLASHLIGHT NOT BLINKING BEHIND THE PILOTS SEAT.  R & R EMER FLASHLIGHT HOLDER ASSEMBLY WITH SERVICEABLE UNIT IAW AMM 25-61-02.  OPERATIONS CHECKED GOOD.  PN ON & OFF P2-07-0001-214.
